# SDR 39NR2013082840

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: General aviation
- Aircraft: CGTVO
- Make and model: Boeing 737219
- Aircraft serial: 22994
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6941437U2
- Condition: Cracked
- Location: Bs 663  S10l
- Part time: 58,226 hours, 58,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND STRINGER CLIP CRACKED AT BS 663 S10L.  REPLACED STRINGER CLIP IAW SRM 51-30-02 AND 51-10-01.
